Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Salmonella para typhi. Fever, muscle ache. Taken cefixime, ceftriaxone. Healing time and diet?

hi I want to ask best diet for the patients of salmonella para typhi A
how long its take to recover from this.... my sister is suffering from last 1 month... havinga mild fever of 100 F CONTINIOUSLY... she is having muscle ache too.... firstly she had taken cefixime 400mg o.d for 7 days... now from yesterday doctor started ceftriaxone 2g I/v o.d..... I want toknow howlong the antibiotic will be continued????????? nd how long itwill take to recover... any precautions??? thank you
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
In case of the gut infection like you are having, it takes at least two weeks for the recovery and the body needs another two weeks of a healthy diet for the body to regain its strength.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor